# SDR USAA2011121200039

- Difficulty date: December 2, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130100200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL DOOR 640PB BETWEEN WS 10204 TO WS 10729 & BETWEEN WING RIB 19 TO RIB 20.  REPLACED RIGHT WING LOWER FUEL DOOR 640PB IAW A320 SRM 57-27-11.
